What symptoms can Restasis cause?
Drug Reports by PatientsVille.com
Side Effect reviews associated with Restasis
|Wed, 08 Feb 2012|
|I have had horrible side effects from Restasis. not only do I feel nausea and have headaches---yesterday my BP went through the roof and swear I had heart palpitations. Doctor said "I can tell you i>>Headache|
|Mon, 28 Nov 2011|
|I'vebeen using restasis and have headaches in both eyes and top of my head. I get migraines, but this headache is unlike migraines and my migraine rescue medications do not get rid of the headace.>>Headache|
|Wed, 24 Aug 2011|
|I usually never have headaches and started getting them 2 days after I started using restasis. So far my eyes are still dry but have to live on advil as headaches are so bad. I really hope restasis wi>>Headache|
|Wed, 20 Jul 2011|
|After increasing the dose to twice daly in both eyes, I experienced a persistent "headache" in my right temple that was much worse when using my eyes to see the peripheral. The pain was consistent fo>>Headache|
|Wed, 01 Dec 2010|
|I had blurry vision,headaches,feverish,swollen neck glands,difficulty swallowing and breathing,body aches and pain. I have been using this about a year and started having a lump in my throat with diff>>Headache|
|Fri, 25 Jun 2010|
|I have been on Restasis for 7 months and I have had no relief from my dry eye problems. The stinging, burning, itching, and headaches I am experiencing have been an absolute nightmare. My eye doctor >>Headache|
|Sat, 12 Jun 2010|
|Hey Bea! I'm also have the same problem as you. When I seek for the doctor, he said there is nothing to do with restasis. He said restasis did not give side effect as headache.>>Headache|
|Fri, 12 Mar 2010|
|<span>I started Restasis about aweek ago.. now im getting bad headaches and i am so very tired now. Could this be from the Restasis??</span>>>Headache|
|Sun, 07 Feb 2010|
|I have been using Restasis for five months and for the last month and a half I have been experiencing headaches and extreme dizziness, when to the doctor she ran tests everything was alright, then I r>>Headache|
|Mon, 25 Jan 2010|
|Headache--24/7--atarted within a month of taking Restasis--anybody else with that problem?>>Headache|
|Wed, 25 Apr 2012|
I've had sore throat, headache and cough for weeks. ENT says all looks fine. Been taking Restasis a number of weeks. A correlation? Will stop and see what happens!>>Headache
|Sun, 08 Apr 2012|
I have used restasis since 2004, but only once a day at night instead
|Tue, 11 Aug 2009|
|Has anyone that has been using Restasis had what feels like a bad sinus headache as a side effect? I have a splitting headache after using ir for about 6 weeks unless something else is going on. Thank>>Headache|
|Wed, 03 Mar 2010|
|I started experiencing severe sinus headaches in the frontal sinus gland about 1 day after starting Restasis. I went to the doctor and they said it was sinusitis but none of the meds they gave me see>>Headache|
|Fri, 31 Dec 2010|
|Here's a very serious side effect that muts be made more public---HYPERTENSION! This might not be a big deal for those with normal blood pressure ordinarily. However, for those of us who have HPTN a>>Headache|
|Wed, 08 Feb 2012|
|I have had horrible side effects from Restasis. not only do I feel nausea and have headaches---yesterday my BP went through the roof and swear I had heart palpitations. Doctor said "I can tell you i>>Heart Palpitations|
|Mon, 04 Jul 2011|
|I just started using restasis a week ago and have noticed that my blood pressure is rising. Today I could not stand the heat at a Parade and thought I was having a heart attack. My heart was racing >>Heart Palpitations|
|Mon, 14 Nov 2011|
|i used restasis for 1 month and i have pockets in my gums ...idid not know why since i'm going very 3 months to the dentist ..also high anxiety since i start using restasis...i found out that it spi>>Anxiety|
|Sun, 13 Nov 2011|
|m y dr prescribed restasis after using i have anxiety ,thank God for your comments anyone else have experiencing the same symptoms ? >>Anxiety|
|Tue, 20 Apr 2010|
|Hi I have been taking restasis for dry eyes for one week as yet. I can already see an improvement in my eyes, but the restasis drains into my throat from my eyes. It leads to a sore throat. How shoul>>Sore Throat|
|Wed, 25 Apr 2012|
I've had sore throat, headache and cough for weeks. ENT says all looks fine. Been taking Restasis a number of weeks. A correlation? Will stop and see what happens!>>Sore Throat
I have been on Restasis for two weeks. I experien...
Dizziness, sensetivity to light - slight color eye...
I was prescribed Restasis for dry eye. Literally ...
STINGING AND BAD BURNING...
Burning of my eyes...
After 6 months of using restasis, constant sore th...
Increase in glucose levels. 30% increase...
Eye itch, eye pressure, stuffy feeling in nose, si...
Blurry vision, stinging...
Sinus infection on left side, sore throat, pale ye...
Discuss Restasis side effects
View and Submit Restasis Side Effects
Your Restasis Side Effect submission can play a very important role. Reporting your experience could help identify an unknown risk and inform other patients and health care professionals.
Submit a detailed Side Effect Report
Include health symptoms (e.g.fatigue, sleeplessness, nausea, other); reason for taking medication or diagnosis; dosage and frequency; Outcomes Attributed to Side Effects (e.g. Life-threatening, Hospitalization - initial or prolonged, Disability or Permanent Damage, Congenital Anomaly/Birth Defect); Required Intervention to Prevent Permanent Damage, Important Medical Events; Relevant History and Preexisting Medical Conditions (e.g. allergies, race, pregnancy, smoking and alcohol use, liver/kidney problems,etc.)